I was on 120mg of Cymbalta along with 5mg of Abilify. I was having issues with this particular medication combination, such as sleeping all day and weight gain. I contacted my primary care physician, because I was in the process of changing psychiatrists. I was prescribed Wellbutrin to take instead. I started at 100mg, twice a day. After about a week, I started experiencing symptoms of a heart attack. Also my blood pressure was elevated. After two emergency room visits in one week, I went back to my primary care physician's office and met with a new doctor. i told him my concerns and his response was to increase my dosage to 150mg, twice a day. After two days of taking the new dosage, I stopped because my blood pressure was still elevated and I felt on the verge of a heart attack. I was able to see my new psychiatrist and she explained that Wellbutrin is known to elevate anxiety and blood pressure. I still have elevated blood pressure, even though it has been a week of not taking Wellbutrin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 1 answer
Posted 19 Jun 2011 • 9 answers
Posted 29 Jun 2012 • 3 answers
Posted 17 Sep 2013 • 3 answers
Today was my first time taking Saxenda. I'm overweight. No high blood pressure, no diabetes. Doc is?
Posted 10 May 2016 • 0 answers